EconPapers    
Economics at your fingertips  
 

Optimal Rebalancing Frequencies for Multidimensional Portfolios

Johannes Muhle-Karbe, Ibrahim Ekren and Ren Liu
Additional contact information
Johannes Muhle-Karbe: ETH Zurich and Swiss Finance Institute
Ibrahim Ekren: ETH Zurich
Ren Liu: ETH Zurich

No 15-44, Swiss Finance Institute Research Paper Series from Swiss Finance Institute

Abstract: We study optimal investment with multiple assets in the presence of small proportional transaction costs. Rather than computing an asymptotically optimal no-trade region, we optimize over suitable trading frequencies. We derive explicit formulas for these and the associated welfare losses due to small transaction costs in a general, multidimensional diffusion setting, and compare their performance to a number of alternatives using Monte Carlo simulations.

Keywords: transaction costs; optimal trading frequency; optimal investment; multiple assets (search for similar items in EconPapers)
JEL-codes: G11 (search for similar items in EconPapers)
Pages: 24 pages
Date: 2015-10
New Economics Papers: this item is included in nep-cmp
References: Add references at CitEc
Citations:

Downloads: (external link)
http://ssrn.com/abstract=2675453 (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:chf:rpseri:rp1544

Access Statistics for this paper

More papers in Swiss Finance Institute Research Paper Series from Swiss Finance Institute Contact information at EDIRC.
Bibliographic data for series maintained by Ridima Mittal ().

 
Page updated 2025-03-19
Handle: RePEc:chf:rpseri:rp1544